Mehetnek Amerikába a romániai gyerekek

Újszászi, Ilona: Mehetnek Amerikába a romániai gyerekek. Délmagyarország, (83) 153. p. 1. (1993)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01993/00153/dm_1993_153_001.pdf
Date: 1993. July 03.
Journal title: Délmagyarország
Volume: 83
Number: 153
Page Range: p. 1
Language: Hungarian
Uncontrolled Keywords: jog
Date Deposited: 2019. Oct. 04. 15:38
Last Modified: 2019. Oct. 04. 15:38
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/114707

Actions (login required)

View Item View Item